# SDR DXTA2009052803669

- Difficulty date: May 28, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N705QS
- Make and model: Gulstm 200
- Aircraft serial: 061
- Aircraft time: 5,570 hours, 3,294 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4AS8840001005
- Part serial: 0065
- Condition: Damaged
- Part time: 230 hours, 149 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DEBRIEFED PILOT'S AND CHECKED MAINTENANCE DATA FOR ANY LRU FAULTS PRIOR TO SHUTDOWN. CHECKED LRU STATUS AND HISTORY WITH NO FQMC FAULTS FOUND. CHECKED LRU DIAGNOSTICS AND NOTED BOTH FQMCS INDICATING NORMAL CONDITION CODES. WORK DONE PER AMM 45-20-06. SUMPED ALL DRAIN POINTS ON THE ACFT WITH NO WATER FOUND. PERFORMED FQMC TEST WITH PUSHBUTTON ON MAINTENANCE PANEL BY CO-PILOT'S LEG AND NOTED ALL CORRECT INDICATIONS. PERFORMED TEST FUNCTION ON REFUELING PANEL WITH PASS RESULT. PERFORMED RING OUT OF WOW INPUTS BETWEEN FQMC AND THE LEFT HAND WOW SWITCH, ALL WIRES METERED GOOD, 0.4 OHMS ON GROUND AND OPEN IN AIR MODE. WORK PERFORMED IAW WDM 28-40-00. REMOVED SUSPECTED FAULTY FQMC P/N 4AS8840001-005, S/N 0065. OPERATIONAL CHECK GOOD. ALL WORK DONE IAW CMP 284101.
